MathSciNet Relay Station
MathSciNet bibliographic data
MR2341696 62J07 (62F35 62G08 62H30)
Rosset, Saharon; Zhu, Ji Piecewise linear regularized solution paths. Ann. Statist. 35 (2007), no. 3, 1012–1030.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement